# SDR 95ZZZM198

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N85YV
- Make and model: Beech 1900C
- Aircraft serial: UC85
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Te Skin
- Part number: 35165050258
- Condition: Cracked
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, A 1 INCH CRACK 3 INCHES FROM INBOARD EDGE AND .625 INCH FROM TRAILING EDGE.  STOPPED DRILLED AND INSTALLED PATCH.
